# SDR SIMA20210213001

- Difficulty date: February 13, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 38,644 hours, 33,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MECH SMOKE IN CABIN AND COCKPIT IN CRUISE LEVEL FLIGHT AT FL240 NOTICED SMOKE FROM CAPTAIN SIDE VENTS AND THROUGT THE CABIN DECLARED EMERGENCY RESCUE SENT, FLT CONT.-C/A-PERFORMED FIM TASK 21-20-00-810-801-A PACK OVERHEAT AND FOUND ACM ON PACK 2 TO BE SEIZED REF ITEM 1 ON LG PG 4635121
